Reduction of a linear system to block-triangular form
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2027-2031
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a0,
author = {B. F. Bylov},
title = {Reduction of a linear system to block-triangular form},
journal = {Differencialʹnye uravneni\^a},
pages = {2027--2031},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a0/}
}
B. F. Bylov. Reduction of a linear system to block-triangular form. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2027-2031. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a0/